Alert archive / Missouri / Tornado Warnings in 2007

Tornado Warning 16, NWS Springfield, MO

March 1, 2007Ozark County, Missouri

NWS Springfield, MO issued this tornado warning at Mar 1, 2007, 5:47 AM CST for Ozark County, Missouri. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2007, 5:47 AM CST (11:47 UTC)
Expired
Mar 1, 2007, 6:30 AM CST
In force
43 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Ozark County, MO

The radar

The Springfield radar (KSGF), 109 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 6:15 AM CSTHAIL 0.885 Ne Gainesville, MONICKEL HAIL ALSO REPORTED IN TECUMSEH AT 625 AM.
Mar 1, 6:26 AM CSTTORNADO 33 Sw Caulfield, MO*** 1 FATAL, 3 INJ *** BASED A TORNADO SURVEY BY THE NWS THE HOWELL COUNTY TORNADO TOUCHED DOWN 3SW OF CAULFIELD MO AND MOVED NE TO 1SW OF THE JUNCTION OF 160/63. THE TORNADO TRACK WAS 15 MILES LONG AND ONE QUARTER MILE WIDE. IN THE CAULFIELD AREA THE TORNADO
Mar 1, 6:33 AM CSTTORNADO3 Sw Caulfield, MO*** 1 FATAL, 3 INJ *** BASED A TORNADO SURVEY BY THE NWS THE HOWELL COUNTY TORNADO TOUCHED DOWN 3SW OF CAULFIELD MO AND MOVED NE TO 1SW OF THE JUNCTION OF 160/63. THE TORNADO TRACK WAS 15 MILES LONG AND ONE QUARTER MILE WIDE. IN THE CAULFIELD AREA THE TORNADO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 3:58 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
283 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1189 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 011147
TORSGF
MOC153-011230-
/O.NEW.KSGF.TO.W.0016.070301T1147Z-070301T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 AM CST THU MAR 1 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  OZARK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 630 AM CST.

* AT 545 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS VERY
  DANGEROUS STORM WAS LOCATED 6 MILES NORTHWEST OF BULL SHOALS...AND
  MOVING NORTHEAST AT 60 MPH.

* THIS TORNADIC STORM WILL BE NEAR...
  GAINESVILLE BY 605 AM CST.

THE TOWNS OF PONTIAC...HARDENVILLE...TECUMSEH...ZANONI...SYCAMORE AND
DORA ARE ALSO IN THE PATH OF THIS TORNADIC STORM.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IN ADDITION TO THE TORNADO...THIS STORM IS EXPECTED TO PRODUCE 
WALNUT SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 60 
MPH.

LAT...LON 3649 9279 3650 9213 3679 9210 3680 9246

$$

GAGAN
4 follow-up statements
000 
WWUS53 KSGF 011158
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
558 AM CST THU MAR 1 2007

MOC153-011230-
/O.CON.KSGF.TO.W.0016.000000T0000Z-070301T1230Z/
OZARK MO-
558 AM CST THU MAR 1 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CST FOR OZARK
COUNTY...

AT 555 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED
NEAR PONTIAC...OR 7 MILES NORTH OF BULL SHOALS...AND MOVING NORTHEAST
AT 50 MPH.

THE TORNADO WILL BE NEAR...
  GAINESVILLE BY 605 AM CST.

THE TOWNS OF HARDENVILLE...UDALL...TECUMSEH...ZANONI...SYCAMORE AND
DORA ARE IN THE PATH OF THIS TORNADO.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IN ADDITION TO THE TORNADO...THIS STORM IS EXPECTED TO PRODUCE 
WALNUT SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 60 
MPH.

LAT...LON 3649 9279 3650 9213 3679 9210 3680 9246

$$

GAGAN
000 
WWUS53 KSGF 011208
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
608 AM CST THU MAR 1 2007

MOC153-011230-
/O.CON.KSGF.TO.W.0016.000000T0000Z-070301T1230Z/
OZARK MO-
608 AM CST THU MAR 1 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CST FOR OZARK
COUNTY...

AT 604 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED
6 MILES SOUTH OF GAINESVILLE...OR 13 MILES NORTH OF MOUNTAIN HOME...
AND MOVING NORTHEAST AT 50 MPH.

THE TORNADO WILL BE NEAR...
  NEAR TECUMSEH BY 615 AM CST.
  8 MILES NORTHWEST OF BAKERSFIELD BY 620 AM CST.

THE TOWN OF UDALL IS IN THE PATH OF THIS TORNADO.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IN ADDITION TO THE TORNADO...THIS STORM IS EXPECTED TO PRODUCE 
WALNUT SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 
MPH.

LAT...LON 3649 9279 3650 9213 3679 9210 3680 9246

$$

GAGAN
000 
WWUS53 KSGF 011217
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 AM CST THU MAR 1 2007

MOC153-011230-
/O.CON.KSGF.TO.W.0016.000000T0000Z-070301T1230Z/
OZARK MO-
617 AM CST THU MAR 1 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CST FOR EASTERN
OZARK COUNTY...

AT 614 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED
NEAR TECUMSEH...OR 18 MILES NORTH OF MOUNTAIN HOME...AND MOVING
NORTHEAST AT 50 MPH.

THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN OZARK
COUNTY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IN ADDITION TO THE TORNADO...THIS STORM IS EXPECTED TO PRODUCE 
WALNUT SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 
MPH.

LAT...LON 3650 9244 3650 9213 3679 9212 3680 9232

$$

GAGAN
000 
WWUS53 KSGF 011230
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
630 AM CST THU MAR 1 2007

MOC153-011240-
/O.EXP.KSGF.TO.W.0016.000000T0000Z-070301T1230Z/
OZARK MO-
630 AM CST THU MAR 1 2007

...THE TORNADO WARNING FOR EASTERN OZARK COUNTY EXPIRES AT 630 AM
CST...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING IS BEING ALLOWED TO EXPIRE.

LAT...LON 3650 9244 3650 9213 3679 9212 3680 9232

$$

GAGAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Mar 1, 5:40 AM CST, 7 minutes earlier.

Area forecast discussion, Mar 1, 5:40 AM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 AM CST THU MAR 1 2007

...UPDATE TO AVAITION...

.DISCUSSION...

MAIN HIGHLIGHT/CONCERN IN THE SHORT TIME WILL BE ONGOING SEVERE
WEATHER THREAT THIS MORNING. THE THUNDERSTORMS WILL BE ASSOCIATED
WITH A DRY LINE THAT IS CURRENTLY IN EASTERN OKLAHOMA. A LINE OF
THUNDERSTORMS HAVE FORMED ALONG THE DRY LINE AND WILL CONTINUE TO
WORK TO THE NORTHEAST THIS MORNING. ALSO THERE HAS BEEN SOME
THUNDERSTORMS DEVELOP OVER THE WEST PLAINS AREA AND NORTHERN
ARKANSAS. INSTABILITY IS WEAK IN THIS AREA SO THESE STORMS ARE NOT
EXPECTED TO BECOME STRONG AND WILL STAY EAST OF WET PLAINS AS THEY
MOVE TO THE NORTHEAST.

THE COLD FRONT WILL START TO MOVE INTO THE CWA EARLY THIS MORNING
AND SHOULD QUICKLY MOVE THROUGH THE AREA AND BE OUT OF THE AREA BY
MID MORNING. A LINE OF THUNDERSTORMS HAVE FORMED ON THIS LINE AND
WILL CONTINUE ACROSS THE AREA AS THE COLD FRONT PUSHES THROUGH. THE
INSTABILITY WILL STILL BE ON THE MARGINAL SIDE WITH SURFACE BASED
CAPE APPROACH 1000 J/KG. LOW LEVEL SHEAR WILL CONTINUE TO BE VERY
STRONG ALONG AND FORCING WILL BE STRONG AS AN UPPER LEVEL TROUGH
SWINGS THROUGH THE AREA ALONG WITH THE DRY LINE. WITH THE SURFACE
BASED INSTABILITY THE TORNADO THREAT IS STILL POSSIBLE...WHICH IS
WHY A TORNADO WATCH HAS BEEN ISSUED PORTIONS OF THE CWA. EMBEDDED
SUPERCELLS WILL BE POSSIBLE WITH IN THE LINE OF STORMS. ALL THE
THUNDERSTORM ACTIVITY WILL BE ASSOCIATED WITH THE FRONT WHICH WILL
QUICKLY MOVE ACROSS THE AREA...SO THERE WILL ONLY BE A SMALL WINDOW
FOR SEVERE WEATHER.

THE LOW WILL QUICKLY MOVE OFF TO THE EAST TODAY ENDING THE
THUNDERSTORM CHANCES BY NOON TODAY. BEHIND THE FRONT THE PRESSURE
GRANDAUNT WILL CONTINUE TO BE TIGHT...ALLOWING FOR ANOTHER WINDY DAY
ACROSS THE OZARKS. A COLD FRONT WILL ALSO SWING THROUGH THE AREA
TODAY. BRING COOL TEMPERATURES TO THE REGION FOR THE WEEKEND. WRAP
AROUND PRECIPITATION WILL FORM ON THE BACK SIDE THE UPPER LEVEL LOW
FRIDAY AND SATURDAY...AT THIS TIME IT LOOKS LIKE ALL PRECIPITATION
WILL STAY NORTH OF THE AREA.

WISE

&&

.AVIATION...

FOR THE 12Z KSGF/KJLN TAFS...THE STRONG STORM SYSTEM THAT BROUGHT
SEVERE WEATHER TO THE REGION THIS MORNING...HAS MOVED OF TO THE EAST
OF THE TWO TAF SITES. MVFR CEILINGS WILL START OFF AT BOTH TAF
SITES...WITH CEILINGS IMPROVING THROUGH THE DAY.

WINDY WEATHER CONDITIONS WILL CONTINUE TODAY WITH STRONG WEST WINDS
TODAY.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Feb 28, 9:59 PM CST, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 PM CST WED FEB 28 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020400-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
959 PM CST WED FEB 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED STRONG TO SEVERE STORMS CAPABLE OF PRODUCING:
   HAIL UP TO THE SIZE OF GOLF BALLS.
   DAMAGING WINDS IN EXCESS OF 60 MPH.
   AND ISOLATED TORNADOES.

  AREAS AFFECTED AND TIMING:

  SEVERE THUNDERSTORMS WILL BE POSSIBLE WEST OF A LINE FROM JOPLIN
  TO OSCEOLA THROUGH THE OVERNIGHT HOURS. THE STORMS WILL SPREAD
  EAST TO HIGHWAY 65...OR FROM THE LAKE OF THE OZARKS TO BRANSON
  LINE FROM AROUND 3 AM THROUGH THE PREDAWN HOURS...AND FROM
  ROLLA TO WEST PLAINS DURING THE PREDAWN HOURS.

  DISCUSSION:

  A STRONG UPPER LEVEL JET STREAM WILL STREAK ACROSS THE SOUTHERN
  PLAINS AND LOWER MISSISSIPPI VALLEY REGION TONIGHT AS A POTENT
  STORM SYSTEM PUSHES INTO THE PLAINS. A CAPPING INVERSION IN PLACE
  ACROSS THE REGION WILL GRADUALLY WEAKEN TONIGHT WHILE MOISTURE
  LEVELS INCREASE.

  INSTABILITY AND WIND SHEAR WILL INCREASE TONIGHT AND WILL AID
  SEVERE STORM DEVELOPMENT. THE PRIMARY THREATS WILL BE LARGE HAIL
  AND DAMAGING STRAIGHT LINE WINDS.  ISOLATED TORNADOES WILL ALSO
  BE POSSIBLE...ESPECIALLY IF THE CAPPING INVERSION CAN BE ERODED
  AND STORMS BECOME SURFACE BASED.

  THUNDERSTORMS WILL INITIALLY AFFECT AREAS NORTHWEST OF A JOPLIN
  TO OSCEOLA LINE THIS EVENING. THE STORMS WILL EXPAND IN
  COVERAGE AND SPREAD EAST OVERNIGHT INTO THE MISSOURI OZARKS.

  DUE TO THE TIME OF NIGHT AND THAT THE STORMS WILL BE MOVING VERY
  QUICKLY...THE THREAT OF TORNADOES IS OF PARTICULAR CONCERN.
  RESIDENTS SHOULD CLOSELY MONITOR NOAA WEATHER RADIO OR HAVE OTHER
  MEANS OF MONITORING THESE POTENTIALLY DANGEROUS WEATHER CONDITIONS
  OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  STRONG TO SEVERE STORMS WILL BE ONGOING THURSDAY MORNING ACROSS
  THE EASTERN MISSOURI OZARKS BUT SHOULD PUSH EAST OF THE AREA BY
  MIDDAY.  LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL
  AGAIN BE POSSIBLE DURING THE MORNING HOURS THURSDAY OVER THE
  EASTERN MISSOURI OZARKS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT ACROSS
 SOUTHEAST KANSAS AND THE MISSOURI OZARKS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Mar 1, 4:41 AM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     HAIL             GERSTER                 37.95N 93.58W
03/01/2007  E1.00 INCH       ST. CLAIR          MO   LAW ENFORCEMENT

&&

GAEDE
Local storm report, Mar 1, 4:44 AM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
444 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     HAIL             SPRINGFIELD             37.20N 93.29W
03/01/2007  E1.00 INCH       GREENE             MO   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED IN SOUTH CENTRAL SPRINGFIELD
            BY HAM RADIO

&&

WISE
Local storm report, Mar 1, 4:46 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 AM     TSTM WND GST     SPRINGFIELD             37.20N 93.29W
03/01/2007  E55 MPH          GREENE             MO   AMATEUR RADIO

            50 PLUS MILE PER HOUR THUNDERSTORM WIND GUST OCCURRED AT
            CAMPBELL AND JAMESRIVER IN SPRINGFIELD

&&

WISE
Local storm report, Mar 1, 4:53 AM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
453 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 AM     HAIL             BUFFALO                 37.64N 93.09W
03/01/2007  E1.00 INCH       DALLAS             MO   LAW ENFORCEMENT

&&

GAEDE
Special weather statement, Mar 1, 4:58 AM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
458 AM CST THU MAR 1 2007

KSC011-021-037-MOC011-039-057-097-109-119-145-185-217-011800-
/O.CAN.KSGF.TO.A.0041.000000T0000Z-070301T1400Z/

THE NATIONAL WEATHER SERVICE HAS CANCELLED TORNADO WATCH 41 FOR
THE FOLLOWING AREAS

IN KANSAS THIS CANCELS 3 COUNTIES

IN SOUTHEAST KANSAS

BOURBON               CHEROKEE              CRAWFORD

IN MISSOURI THIS CANCELS 9 COUNTIES

IN CENTRAL MISSOURI

ST. CLAIR

IN SOUTHWEST MISSOURI

BARTON                CEDAR                 DADE
JASPER                LAWRENCE              MCDONALD
NEWTON                VERNON

THIS INCLUDES THE CITIES OF...ANDERSON...APPLETON CITY...AURORA...
BAXTER SPRINGS...CARTHAGE...COLUMBUS...EL DORADO SPRINGS...
FORT SCOTT...GREENFIELD...JOPLIN...LAMAR...MOUNT VERNON...
NEOSHO...NEVADA...OSCEOLA...PINEVILLE...PITTSBURG AND STOCKTON.

MOC009-015-029-043-059-077-085-105-141-167-209-213-225-011800-
/O.CON.KSGF.TO.A.0041.000000T0000Z-070301T1400Z/

TORNADO WATCH 41 REMAINS VALID UNTIL 8 AM CST THIS MORNING FOR
THE FOLLOWING AREAS

IN MISSOURI THIS WATCH INCLUDES 13 COUNTIES

IN CENTRAL MISSOURI

BENTON                CAMDEN                HICKORY
MORGAN

IN SOUTHWEST MISSOURI

BARRY                 CHRISTIAN             DALLAS
GREENE                LACLEDE               POLK
STONE                 TANEY                 WEBSTER

THIS INCLUDES THE CITIES OF...BOLIVAR...BRANSON...BUFFALO...
CAMDENTON...CASSVILLE...COLE CAMP...FORSYTH...GALENA...
HERMITAGE...KIMBERLING CITY...LEBANON...MARSHFIELD...MONETT...
NIXA...OSAGE BEACH...OZARK...REPUBLIC...ROGERSVILLE...
SPRINGFIELD...VERSAILLES AND WARSAW.

MOC065-067-091-125-131-149-153-161-169-203-215-229-011800-
/O.CON.KSGF.TO.A.0042.000000T0000Z-070301T1800Z/

TORNADO WATCH 42 REMAINS VALID UNTIL NOON CST TODAY FOR THE
FOLLOWING AREAS

IN MISSOURI THIS WATCH INCLUDES 12 COUNTIES

IN CENTRAL MISSOURI

MARIES                MILLER                PHELPS
PULASKI

IN SOUTH CENTRAL MISSOURI

DENT                  HOWELL                OREGON
SHANNON               TEXAS

IN SOUTHWEST MISSOURI

DOUGLAS               OZARK                 WRIGHT

THIS INCLUDES THE CITIES OF...ALTON...AVA...CABOOL...ELDON...
EMINENCE...FORT LEONARD WOOD...GAINESVILLE...HOUSTON...
LAKE OZARK...MANSFIELD...MOUNTAIN GROVE...ROLLA...SALEM...
THAYER...THEODOSIA...VIENNA...WAYNESVILLE...WEST PLAINS...
WILLOW SPRINGS AND WINONA.

WISE
Local storm report, Mar 1, 5:18 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
518 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 AM     HAIL             NIXA                    37.04N 93.29W
03/01/2007  E1.00 INCH       CHRISTIAN          MO   AMATEUR RADIO

            QUARTER HAIL ALSO REPORTED IN OZARK

&&

GAEDE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 2:42 AM CSTSevere Thunderstorm WarningSGFBarton, Jasper63 min
Mar 1, 3:04 AM CSTTornado WarningSGFBarton30 min
Mar 1, 3:11 AM CSTSevere Thunderstorm WarningSGFBenton, Hickory25 min
Mar 1, 3:17 AM CSTTornado WarningSGFCedar, Vernon43 min
Mar 1, 3:39 AM CSTSevere Thunderstorm WarningSGFBarton36 min
Mar 1, 3:43 AM CSTSevere Thunderstorm WarningSGFLawrence62 min
Mar 1, 3:46 AM CSTTornado WarningSGFSt. Clair59 min
Mar 1, 3:49 AM CSTTornado WarningSGFBarton, Cedar, Dade56 min
Mar 1, 3:53 AM CSTTornado WarningSGFDade, Lawrence20 min
Mar 1, 4:01 AM CSTSevere Thunderstorm WarningSGFGreene, Polk59 min
Mar 1, 4:05 AM CSTTornado WarningSGFBenton, Hickory55 min
Mar 1, 4:20 AM CSTTornado WarningSGFChristian, Greene40 min
Mar 1, 4:22 AM CSTTornado WarningSGFPolk32 min
Mar 1, 4:24 AM CSTSevere Thunderstorm WarningSGFBarry36 min
Mar 1, 4:28 AM CSTTornado WarningSGFStone, Taney62 min
Mar 1, 4:35 AM CSTTornado WarningSGFDallas39 min
Mar 1, 4:41 AM CSTTornado WarningSGFWebster64 min
Mar 1, 4:51 AM CSTTornado WarningSGFLaclede54 min
Mar 1, 4:57 AM CSTSevere Thunderstorm WarningSGFStone33 min
Mar 1, 5:07 AM CSTSevere Thunderstorm WarningSGFChristian38 min
Mar 1, 5:15 AM CSTTornado WarningSGFChristian15 min
Mar 1, 5:32 AM CSTTornado WarningSGFWebster43 min
Mar 1, 5:42 AM CSTTornado WarningSGFLaclede, Pulaski48 min
Mar 1, 6:14 AM CSTTornado WarningSGFMaries, Phelps46 min
Mar 1, 6:16 AM CSTSevere Thunderstorm WarningSGFWright44 min
Mar 1, 6:20 AM CSTTornado WarningSGFHowell55 min
Mar 1, 6:27 AM CSTTornado WarningSGFWright18 min
Mar 1, 6:47 AM CSTTornado WarningSGFOregon58 min
Mar 1, 6:51 AM CSTTornado WarningSGFHowell, Oregon54 min
Mar 1, 7:00 AM CSTTornado WarningSGFPhelps18 min
Mar 1, 7:00 AM CSTTornado WarningSGFShannon51 min
Mar 1, 7:38 AM CSTTornado WarningSGFOregon52 min

Nearby

Tornado Warnings in Missouri, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.